On the Topological Complexity of omega-Languages of Non-Deterministic Petri Nets

Abstract : We show that there are $\Sigma_3^0$-complete languages of infinite words accepted by non-deterministic Petri nets with Büchi acceptance condition, or equivalently by Büchi blind counter automata. This shows that omega-languages accepted by non-deterministic Petri nets are topologically more complex than those accepted by deterministic Petri nets.
Liste complète des métadonnées

Cited literature [19 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00936744
Contributor : Olivier Finkel <>
Submitted on : Monday, January 27, 2014 - 1:23:52 PM
Last modification on : Thursday, April 4, 2019 - 1:23:52 AM
Document(s) archivé(s) le : Sunday, April 27, 2014 - 10:37:37 PM

Files

non-det-petri-nets.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00936744, version 1
  • ARXIV : 1401.6835

Citation

Olivier Finkel, Michał Skrzypczak. On the Topological Complexity of omega-Languages of Non-Deterministic Petri Nets. Information Processing Letters, Elsevier, 2014, 114 (5), pp.229-233. ⟨hal-00936744⟩

Share

Metrics

Record views

340

Files downloads

112